Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Had an appendectomy for ruptured appendix, vaginal area cured of yeast infection, rectal area peeling worsened. What to do ?

Hi. I just had an appendectomy two weeks ago. My appendix did rupture so I was given antibiotics . After I finished the bottle, my rectal and vaginal area began to peel. My vaginal area turned out to be a yeast infection and went away a few days ago, but my rectal area is getting worse. Peeling, raw, painful, and now bleeding . I don t know if this has something to do with my treatment or is nothing related. What do you think it is? What should I do?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infectious Diseases Specialist 's  Response

It might also related to intestinal candida. For this, you should talk to your physician to start antifungal treatment.

Usually, I recommend taking oral Fluconazole 150 mg once a week for 4 weeks, and oral miconazole gel and clotrimazole cream for anal area.

Hope this helps.
Answered: Sun, 20 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor